MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3: occupation: peri coordinator the actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for air flow issues as the sample was not returned for investigation.Without a sample, the exact root cause cannot be determined.Review of the device history record (dhr) showed there were no issues noted during the manufacturing of the product that could have contributed to this complaint condition.No action is recommended since this risk evaluation is within the predetermined limits.
 
Event or Problem Description
Terumo medical corporation received the following information: it was reported that the tr band did not hold air, they finished with a new tr band.Approximately 15ml of air was injected when the tr band was applied, however it would not maintain air at the beginning of the procedure.A glideslender sheath was used at the access site.The estimated blood loss was less than 250cc.The patient remained stable and there was no patient harm.The procedure performed prior to the use of the tr band was a percutaneous coronary intervention (pci).There was not any noticeable damage to the device.It is unknown how hemostasis was achieved.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24865738
Report Number1118880-2026-00133
Device Sequence Number10476164
Product Code DXC
UDI-Device Identifier00389701011349
UDI-Public(01)00389701011349(17)280601(10)0001472622
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG
Device Catalogue NumberTRB24-REG
Device Lot Number0001472622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLIDESHEATH SLENDER SHEATH
Patient SexUnknown